Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$\mathfrak{n}$-homology of generic
representations for $GL(N)$


Authors: Jen-Tseh Chang and James W. Cogdell
Journal: Proc. Amer. Math. Soc. 127 (1999), 1251-1256
MSC (1991): Primary 22E46
MathSciNet review: 1473658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the $\mathfrak{n}$-homology for a class of representations of
$GL(N,\mathbb{R})$ and $GL(N,\mathbb{C})$ which admit a Whittaker model. They are all completely reducible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E46

Retrieve articles in all journals with MSC (1991): 22E46


Additional Information

Jen-Tseh Chang
Affiliation: Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078-0613
Email: changj@math.okstate.edu

James W. Cogdell
Affiliation: Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078-0613
Email: cogdell@math.okstate.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04623-7
PII: S 0002-9939(99)04623-7
Received by editor(s): April 30, 1996
Received by editor(s) in revised form: August 20, 1997
Additional Notes: The second author was partially supported by a grant from the NSA
Communicated by: Roe Gooodman
Article copyright: © Copyright 1999 American Mathematical Society